MathSciNet Relay Station
MathSciNet bibliographic data
MR96847 (20 #3329) 34.00
Brauer, Fred Singular self-adjoint boundary value problems for the differential equation $Lx=\lambda Mx$. Trans. Amer. Math. Soc. 88 1958 331–345.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement